# SDR DALA2016022101278

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 32,780 hours, 15,291 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock Pin
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE LOCK PIN AND RECEPTICAL WORN, LEFT UPPER.  REPLACED THE LT UPPER TAILCONE LOCKPINE AND RECEPTICAL IAW MM.  OPS CHECK OK.
